×

Found 199 Documents (Results 1–100)

100
MathJax

Intersection cohomology. Simplicial blow-up and rational homotopy. (English) Zbl 1418.55003

Memoirs of the American Mathematical Society 1214. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2887-7/print; 978-1-4704-4744-1/ebook). viii, 112 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The strong Suslin reciprocity law and its applications to scissor congruence theory in hyperbolic space. (English. Russian original) Zbl 1386.19008

Funct. Anal. Appl. 50, No. 1, 66-70 (2016); translation from Funkts. Anal. Prilozh. 50, No. 1, 79-84 (2016).
MSC:  19E15 19D45
PDF BibTeX XML Cite
Full Text: DOI

Introductory lectures on manifold topology: signposts. (English) Zbl 1296.57003

Surveys of Modern Mathematics 7. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-287-9/pbk). ii, 128 p. (2014).
PDF BibTeX XML Cite

Chiral equivariant cohomology of spheres. (English) Zbl 1260.17023

Adams, Jeffrey (ed.) et al., Representation theory and mathematical physics. Conference in honor of Gregg Zuckerman’s 60th birthday, Yale University, New Haven, CT, USA, October 24–27, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5246-0/pbk). Contemporary Mathematics 557, 41-75 (2011).
MSC:  17B69 55N91 57R91
PDF BibTeX XML Cite

Existence of three nontrivial solutions for asymptotically \(p\)-linear noncoercive \(p\)-Laplacian equations. (English) Zbl 1219.35069

MSC:  35J20 35J92 58E05
PDF BibTeX XML Cite
Full Text: DOI

Topological characteristics of multi-valued maps and Lipschitzian functionals. (English. Russian original) Zbl 1166.47049

Izv. Math. 72, No. 4, 717-739 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 4, 67-96 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Homotopy of extremal problems. Theory and applications. (English) Zbl 1141.49001

de Gruyter Series in Nonlinear Analysis and Applications 11. Berlin: de Gruyter (ISBN 978-3-11-018942-1/hbk). xi, 303 p. (2007).
MSC:  49-02 47-02
PDF BibTeX XML Cite

\(K\)-theory over \(C^*\)-algebras. (English) Zbl 1140.46030

Kubarski, Jan (ed.) et al., Geometry and topology of manifolds. The mathematical legacy of Charles Ehresmann. On the occasion of the hundredth anniversary of his birthday. Proceedings of the conference, Bȩdlewo, Poland, May 8–15, 2005. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 76, 245-266 (2007).
MSC:  46L85 57R20 46L80
PDF BibTeX XML Cite

\(C^*\)-algebras and elliptic operators in differential topology. Transl. from the Russian by E. V. Troitsky. (English) Zbl 0958.46038

Translations of Mathematical Monographs. 192. Providence, RI: American Mathematical Society (AMS). x, 213 p. (2001).
PDF BibTeX XML Cite

Obstructions to homotopy invariance in parametrized fixed point theory. (English) Zbl 0972.55001

Grove, Karsten (ed.) et al., Geometry and topology, Aarhus. Proceedings of the conference on geometry and topology, Aarhus, Denmark, August 10-16, 1998. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 258, 157-175 (2000).
MSC:  55M20 57Q10 19D55
PDF BibTeX XML Cite

Higher \(\rho\)-invariants. (English) Zbl 0946.57037

Farber, Michael (ed.) et al., Tel Aviv topology conference: Rothenberg Festschrift. Proceedings of the international conference on topology, Tel Aviv, Israel, June 1-5, 1998 dedicated to Mel Rothenberg on the occasion of his 65th birthday. Providence, RI: American Mathematical Society. Contemp. Math. 231, 315-320 (1999).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software